# SDR ASOA201102199

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349, TRANSVERSE BEAM HAS CORROSION BEYOND ALLOWABLE LIMITS AT OTBD END RBL 42, WL 73, MEASURES APPROX 2" LONG X 1" WIDE X .012" DEEP WITH MATERIAL LOSS AT FWD OTBD CORNER OF UPPER LIP.  REPAIRED IAW SRM 51-42-06, 51-42-21, 51-40-11 AND REO 601R-53-21-2231.
